MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE NEURO; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE NEURO; SCREW
Model Number UNKNOWN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(importer) is submitting this report on behalf of karl leibinger medizintechnik gmbh & co.Kg (manufacturer).Reference exemption number e2017029.
 
Event or Problem Description
It was reported the screws were removed due to patient condition.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.Device lot number was not identified; therefore, review of device history records.The root cause for the failure cannot be determined since neither material number nor lot number were provided, and the device was not returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.  model number and udi number have been corrected to reflect "unknown".

Brand Name
LEVEL ONE NEURO
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key9195022
Report Number9610905-2019-00180
Device Sequence Number1878645
Product Code JEY
UDI-Device Identifier00888118098672
UDI-Public(01)00888118098672
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944565
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
Report Date (Section F) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/27/2019
Event Location Hospital
Date Report to Manufacturer09/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer10/27/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;